Journal of Water Resource and Protection

Vol.5 No.1(2013), Paper ID 27121, 6 pages

DOI:10.4236/jwarp.2013.51011

 

Game Theory Applications in a Water Distribution Problem

 

Ardeshir Ahmadi, Raquel Salazar Moreno

 

IHU University, Tehran Iran, Autonomous University of Chapingo, Texcoco, México
IHU University, Tehran Iran, Autonomous University of Chapingo, Texcoco, México

 

Copyright © 2013 Ardeshir Ahmadi, Raquel Salazar Moreno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Ahmadi and R. Moreno, "Game Theory Applications in a Water Distribution Problem," Journal of Water Resource and Protection, Vol. 5 No. 1, 2013, pp. 91-96. doi: 10.4236/jwarp.2013.51011.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.